# SDR 95ZZZX3209

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N529C
- Make and model: Univar 1083
- Aircraft serial: 1083529
- System (JASC): 6113 · Propeller Spinner Section
- Part: Support Plate
- Condition: Cracked
- Location: Spinner
- Part time: 1,982 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL CRACKS AROUND ATTACH BOLT HOLES ON ALL BUT ONE HOLE - PLATE ABOUT TO LEAVE, APPEARED SPINNER HAD NOT BEEN REMOVED IN SOME TIME.  SUSPECT CAUSED BY OVERTORQUING OF ATTACH BOLTS.
